# SDR IPXA2021100474583

- Difficulty date: September 25, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 20,899 hours, 12,868 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: A5461237120140
- Condition: Cracked
- Location: Eng#2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCRACKED PLATE AT NO.2 PYLON PANEL SUPPORT STRUCTURE BETWEEN PANEL 422DR AND 424CR UPPER CRNER. DOT NO 17-07REMOVE AND REPLACE PLATE PER SRM 51-40-21
